PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2012 | 10 | 1 | 292-302
Tytuł artykułu

An envelope for the spectrum of a matrix

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce and study an envelope-type region ɛ(A) in the complex plane that contains the eigenvalues of a given n×n complex matrix A. ɛ(A) is the intersection of an infinite number of regions defined by cubic curves. The notion and method of construction of ɛ(A) extend the notion of the numerical range of A, F(A), which is known to be an intersection of an infinite number of half-planes; as a consequence, ɛ(A) is contained in F(A) and represents an improvement in localizing the spectrum of A.
Słowa kluczowe
Wydawca
Czasopismo
Rocznik
Tom
10
Numer
1
Strony
292-302
Opis fizyczny
Daty
wydano
2012-02-01
online
2011-12-09
Twórcy
Bibliografia
  • [1] Adam M., Tsatsomeros M.J., An eigenvalue inequality and spectrum localization for complex matrices, Electron. J. Linear Algebra, 2006, 15, 239–250
  • [2] Brown E.S., Spitkovsky I.M., On flat portions on the boundary of the numerical range, Linear Algebra Appl., 2004, 390, 75–109 http://dx.doi.org/10.1016/j.laa.2004.04.009
  • [3] Horn R.A., Johnson C.R., Topics in Matrix Analysis, Cambridge University Press, Cambridge, 1991 http://dx.doi.org/10.1017/CBO9780511840371
  • [4] Johnson C.R., Numerical determination of the field of values of a general complex matrix, SIAM J. Numer. Anal., 1978, 15(3), 595–602 http://dx.doi.org/10.1137/0715039
  • [5] Levinger B.W., An inequality for nonnegative matrices, Notices Amer. Math. Soc., 1970, 17, 260
  • [6] McDonald J.J., Psarrakos P.J., Tsatsomeros M.J., Almost skew-symmetric matrices, Rocky Mountain J. Math., 2004, 34(1), 269–288
  • [7] Milne J.S., Elliptic Curves, BookSurge, Charleston, 2006
  • [8] Psarrakos P.J., Tsatsomeros M.J., Bounds for Levinger’s function of nonnegative almost skew-symmetric matrices, Linear Algebra Appl., 2006, 416, 759–772 http://dx.doi.org/10.1016/j.laa.2005.12.018
  • [9] Tretter C., Spectral Theory of Block Operator Matrices and Applications, Imperial College Press, London, 2008 http://dx.doi.org/10.1142/9781848161122
  • [10] Tretter C., Wagenhofer M., The block numerical range of an n×n block operator matrix, SIAM J. Matrix Anal. Appl., 2003, 24(4), 1003–1017 http://dx.doi.org/10.1137/S0895479801394076
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-011-0111-2
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.